# SDR UIEA2019070904715

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,610 hours, 19,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 8500
- Condition: Inoperative
- Location: R5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-5 DOOR SLIDE LIGHT INOP. ( REMOVED AND REPLACED R-5 DOOR SLIDE LIGHT ASSY. OPS CHECKED PER AMM TASK 33-51-06-004-001 AND 33-51-06-404-007. )
